Connect with others who understand.

sign up log in
Resources
About myPHteam
Powered By
Real members of myPHteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Top 10 Search Results for "Uptravi"

reset

Medications You Take

Medications You Take

I need your advice on medications you are taken My Doctor gives me 2 mg Adempas three times a day and 10 mg Opsumit once a day. Looks like it’s does not work for me
My pressure is going up but she does not want to change medication. Does any of you take such medications as well ?

A myPHteam Member

In the beginning I took sildenifil, Ambrisentan and uptravi. My doctor wasn’t satisfied with my progress so we dropped the uptravi and added the Remodulin pump. I really haven’t had any problems with… read more

I’m On 3 Meds

I’m On 3 Meds

I’m on tadalifil, Opsumit, and Uptravi. Is anyone else on those meds and how are you doing?

A myPHteam Member

How are you doing on those three? I'm on Uptravi and Sildenafil (which is like tadalifil). They cause my BP to go low, and everytime I titrate up on Uptravi is hurt in my bones and muscles, jaw… read more

How Has The Side Effects Of The Medication Uptravi Affected You?

How Has The Side Effects Of The Medication Uptravi Affected You?

I am 79 and at stage 3 (800 mcg twice a day) of my Uptravi pathway medication and have experienced some side effects such as, muscle tightness in the shoulders and thighs, and slight headaches. These side effects usually began about 3 hours after I take each dose and lasts for about 3 hours. I am curious to know how this medication is affecting you, and if you are at your maximum dosage, do these side effects diminish or go away over time. I am also on Sildenafil and Opsumit.

A myPHteam Member

That's good to know as anemia is a side effect of Uptravi. I'm only at 600 mcg x 2/dly after 1 mo. (71 yrs old) and have the severe muscle and bone pain, jaw pain, headache, nausea and burping all… read more

Hi Im Taking A Drug Called Uptravi

Hi Im Taking A Drug Called Uptravi

Now this drug makes me nauseous causes pain in my joints jaw camps in my stomach and feet when i stand up i fet dizzy along with diarrhea and im very tired.
Is this normal.

A myPHteam Member

Yes I take 1000 micrograms a day with same symptoms.

What Meds Do You Take And What Dosage?

What Meds Do You Take And What Dosage?

A myPHteam Member

Explain more MeghanMcIntosh. Did you get to 1600 mcg, and going downhill means you had to cut back?

Medication

Medication

Hi guys I’m 19 years old with mild ph pressure of 40. I have taken adcirca it made me pass out, I’m currently on opsumit been on for 1 week and feels like breathing is not getting any better, maybe it’s too soon but my body reacts to medicine quick. I have group 1 PAH due to CHD that got closed. I also run low blood pressure so the medication is sometimes hard to find. Does anyone know or recommend any medication that I can ask my doc?? I see a lot of medication drops blood pressure and cause… read more

A myPHteam Member

You should contact either the prescribing physician or pharmacist at the specialty pharmacy that provides your medications. All the medications have side effects. Some will lessen over time as your… read more

Medication Funding

Medication Funding

What is everyone doing now for funding their medications? I have PAH, am on uptravi, tadalafil and Ambrisentan.
All nonprofits I can find have stopped assistance funding for PAH. I just paid a copay of $3360.00 for my 1 month supply of uptravi. That's probably not going to work very well.🥺

A myPHteam Member

Have you contacted the PAN Foundation the cover PAH I believe also ask the manufacturer that makes it if they have a program.

I A! Constantly Short Of Breath, High Heart Rate And Terrible Exhaustion. On Uptravi 1000 Mcg Bid. Nothing Seems To Help.

I A! Constantly Short Of Breath, High Heart Rate And Terrible Exhaustion. On Uptravi 1000 Mcg Bid. Nothing Seems To Help.

A myPHteam Member

Why is this suddenly a problem for me…I can not continue with my PT after hip replacement because of BP and SOB…any exertion is difficult and exhausting…
I am not getting a diagnosis or anything to… read more